Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Deformations of complex supermanifolds


Author: Mitchell J. Rothstein
Journal: Proc. Amer. Math. Soc. 95 (1985), 255-260
MSC: Primary 32G05; Secondary 58A50
MathSciNet review: 801334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The supermanifold analogue of the Kodaira-Nirenberg-Spencer existence theorem for deformations of complex structures is given. It is shown that every complex supermanifold is a deformation of a vector bundle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G05, 58A50

Retrieve articles in all journals with MSC: 32G05, 58A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801334-0
PII: S 0002-9939(1985)0801334-0
Article copyright: © Copyright 1985 American Mathematical Society